# SDR AWXA200300775

- Difficulty date: July 4, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 43,633 hours, 19,824 cycles
- System (JASC): 3251 · Steering Unit
- Part: Servo Valve
- Part number: C2473600001
- Part serial: 0075
- Condition: Faulty
- Location: Nlg Steering
- Part time: 7,736 hours, 2,973 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF PILOT REPORTED A NOSE WHEEL STEERING FAULT.  AIRCRAFT PROCEEDED  AFTER WHICH AN UNEVENTFUL LANDING OCCURED. AIRCRAFT TAXIED TO GATE UNDER ITS OWN POWER. MECHANIC PERFORMED BSCU BITE CHECKS THAT IDENTIFIED FAULT CODE 4E. REMOVED AND REPLACED THE NOSE LANDING GEAR SERVO CONTROL VALVE IAW AMM 32-51-51-04. OPERATIONAL AND LEAK CHECK WERE GOOD.  VENDOR BENCH TEST OF NOSE LANDING GEAR SERVO CONTROL VALVE S/N M075 COULD NOT CONFIRM REASON FOR REMOVAL (NFF). UNIT WAS TESTED, INSPECTED, AND RETURNED TO SERVICE IAW CMM 32-57-01.
